# SDR ASAA2023090845251

- Difficulty date: September 8, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,606 hours, 1,349 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Condition: Coked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (#PRI3/ETOPS) (FULL SET FUEL NOZZLE REPLACEMENT)NO EXTENSION ALLOWED (150 CYCLES).CNR 20230907074. GROUNDED - YES. (RESOLVED ON W/O: 1968805 TASKCARD: N/R-00001 ) REPLACED ALL NOZZLES PER T/C 73-ASA-02 ON THIOS W/O.
